Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean J Gastroenterol. 2014 Jul;64(1):54-58. English. Case Reports. https://doi.org/10.4166/kjg.2014.64.1.54
Lee J , Lee MS , Nam KW .
Department of Internal Medicine, Daejeon Sun Hospital, Daejeon, Korea. namganwoo@naver.com
Department of Pathology, Daejeon Sun Hospital, Daejeon, Korea.
Abstract

Aloe is one of the leading products used in phytomedicine. Several cases of aloe-induced toxic hepatitis have been reported in recent years. However, its toxicology has not yet been systematically described in the literature. A 21-year-old female patient was admitted to our hospital with acute hepatitis after taking an aloe vera preparation for four weeks. Her history, clinical manifestation, laboratory findings, and histological findings all led to the diagnosis of aloe vera-induced toxic hepatitis. We report herein on a case of acute toxic hepatitis induced by aloe vera.

Copyright © 2019. Korean Association of Medical Journal Editors.